# SDR HALA2011021300092

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 32,201 hours, 6,022 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 1124X
- Condition: Intermittent
- Location: Right
- Part time: 32,199 hours, 6,020 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  F/O'S ADI & HSI WENT BLANK SELECTING ALTN EF1 CORRECTED FAULT.   FAULT APPEARS INTERMITTENTLY.  REPLACED RT SYMBOL GENERATOR. OPS CHECK OK IAW MM 34-22-01 PERFORMED MCDP GND TEST 30 CHECK OK. LMP STATUS TO REMAIN IN "LAND3" MODE.
